# SDR CALA2017060201650

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 88,559 hours, 11,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS STOPPERS FOUND BROKEN.  REPLACED THE EXIT SIGN STOPPERS AND OP TESTED NORMAL IAW SRM 51-40-02,  REV 74,  AMM 33-51-01-060-802,  REV 80, & AMM 33-51-00-710-802, REV 80.
